# SDR 95ZZZX2906

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8132N
- Make and model: Beech F33A
- Aircraft serial: CE1585
- Engine: Cont IO520BB
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose Assy
- Part number: 635158S4S32
- Condition: Leaking
- Location: Fuel Inj
- Part time: 404 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS THE ENGINE COULD NOT BE LEANED AT ALTITUDE AND THAT IT WOULD NOT IDLE OR CONTINUE RUNNING AT SPEEDS BELOW 800 RPM.  FOUND THE FLEXIBLE FUEL LINE LEAKING THROUGH THE BRAIDED EXTERIOR ALONG ITS ENTIRE LENGTH.  THIS LINE SUPPLIES FUEL FROM THE FUEL INJECTOR TO THE FUEL FLOW TRANSMITTER HARD LINE.  IT IS ROUTED BETWEEN NR 3 AND NR 5 CYLINDERS.
